Julio Daniel Rossi
TitleCited byYear
Nonlocal diffusion problems
F Andreu-Vaillo
American Mathematical Soc., 2010
2952010
Asymptotic behavior for nonlocal diffusion equations
E Chasseigne, M Chaves, JD Rossi
Journal de mathématiques pures et appliquées 86 (3), 271-291, 2006
2442006
Existence results for the p-Laplacian with nonlinear boundary conditions
JF Bonder, JD Rossi
Journal of Mathematical Analysis and Applications 263 (1), 195-223, 2001
1382001
How to approximate the heat equation with Neumann boundary conditions by nonlocal diffusion problems
C Cortazar, M Elgueta, JD Rossi, N Wolanski
Archive for Rational Mechanics and Analysis 187 (1), 137-156, 2008
1342008
Boundary fluxes for nonlocal diffusion
C Cortazar, M Elgueta, JD Rossi, N Wolanski
Journal of Differential Equations 234 (2), 360-390, 2007
1142007
On the definition and properties of -harmonious functions
JJ Manfredi, M Parviainen, JD Rossi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 215-241, 2012
1052012
A nonlocal p-Laplacian evolution equation with Neumann boundary conditions
F Andreu, JM Mazón, JD Rossi, J Toledo
Journal de mathématiques pures et appliquées 90 (2), 201-227, 2008
1052008
An asymptotic mean value characterization for 𝑝-harmonic functions
J Manfredi, M Parviainen, J Rossi
Proceedings of the American Mathematical Society 138 (3), 881-889, 2010
1032010
A nonlocal convection–diffusion equation
LI Ignat, JD Rossi
Journal of Functional Analysis 251 (2), 399-437, 2007
1022007
Blow-up sets and Fujita type curves for a degenerate parabolic system with nonlinear boundary conditions
F Quirós, JD Rossi
Indiana University Mathematics Journal, 629-654, 2001
972001
A nonlocal diffusion equation whose solutions develop a free boundary
C Cortazar, M Elgueta, JD Rossi
Annales Henri Poincaré 6 (2), 269-281, 2005
892005
Non-simultaneous blow-up in a semilinear parabolic system
F Quirós, JD Rossi
Zeitschrift für angewandte Mathematik und Physik ZAMP 52 (2), 342-346, 2001
892001
Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary condition
S Martínez, JD Rossi
Abstract and Applied Analysis 7 (5), 287-293, 2002
862002
A convex–concave problem with a nonlinear boundary condition
J Garcia-Azorero, I Peral, JD Rossi
Journal of Differential Equations 198 (1), 91-128, 2004
852004
Nonlocal diffusion problems that approximate the heat equation with Dirichlet boundary conditions
C Cortazar, M Elgueta, JD Rossi
Israel Journal of Mathematics 170 (1), 53-60, 2009
832009
The Neumann problem for nonlocal nonlinear diffusion equations
F Andreu, JM Mazón, JD Rossi, J Toledo
Journal of Evolution Equations 8 (1), 189-215, 2008
812008
On the principal eigenvalue of some nonlocal diffusion problems
J García-Melián, JD Rossi
Journal of Differential Equations 246 (1), 21-38, 2009
792009
Boundary blow-up solutions to elliptic systems of competitive type
J García-Melián, JD Rossi
Journal of Differential Equations 206 (1), 156-181, 2004
722004
A nonlocal p-Laplacian evolution equation with nonhomogeneous Dirichlet boundary conditions
F Andreu, JM Mazón, JD Rossi, J Toledo
SIAM Journal on Mathematical Analysis 40 (5), 1815-1851, 2009
702009
Coexistence of simultaneous and nonsimultaneous blow-up in a semilinear parabolic system
JD Rossi, P Souplet
Differential and Integral Equations 18 (4), 405-418, 2005
592005
The system can't perform the operation now. Try again later.
Articles 1–20